# SDR 2008UALA00109

- Difficulty date: January 5, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,980 hours, 31,395 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 65C25156501
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION INTERIOR, RT DIAGONAL I BEAM TRUSS, AFT SIDE OF UPPER FLANGE, GUSSET STIFFENER CRACKED IN RADIUS.   REPLACED ANGLE.
